# SDR 048329

- Difficulty date: March 1, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N133YV
- Make and model: Beech 1900D
- Aircraft serial: UE133
- Aircraft time: 15,137 hours, 22,222 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: 114620000657
- Condition: Bird Strike
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 5437 FROM KANSAS CITY MISSOURI, THE CREW THOUGHT THEY HAD A BIRD STRIKE AND DIVERTED TO SALINA KANSAS DUE TO WEATHER CONDITIONS.  THE AIRCRAFT LANDED WITH NO FURTHER INCIDENT.  UPON POSTFLIGHT INSPECTION, THE CREW REPORTED DAMAGE TO THE VERITCAL AND HORIZONTAL STABILIZERS.  FURTHER POSTFLIGHT INSPECTION, THE RT ENGINE NACELLE WAS FOUND TO HAVE THE ICE LIGHT PANEL MISSING.  THE CORRECTIVE ACTION WAS THAT MAINTENANCE REMOVED AND REPAIRED THE HORIZONTAL AND VERTICAL STABILIZER.  NO TEARDOWN REPORT WILL BE REQUIRED.
